Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 65, NWS St. Louis, MO

July 20, 20106 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 20, 2010, 10:28 PM CDT for 6 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2010, 10:28 PM CDT (03:28 UTC)
Expired
Jul 21, 2010, 3:12 AM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 164 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
700 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WGUS53 KLSX 210328
FFWLSX
MOC103-111-127-137-173-205-211530-
/O.NEW.KLSX.FF.W.0065.100721T0328Z-100721T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 PM CDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI...
  LEWIS COUNTY IN NORTHEAST MISSOURI...
  MARION COUNTY IN NORTHEAST MISSOURI...
  MONROE COUNTY IN NORTHEAST MISSOURI...
  RALLS COUNTY IN NORTHEAST MISSOURI...
  SHELBY COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1030 AM CDT WEDNESDAY

* AT 1023 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
  ROADS REMAIN FLOODED. ALSO...RADAR INDICATES ADDITIONAL 
  THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING INTO THE AREA. EXPECT
  ONE TO TWO INCHES OF RAIN WITH HIGHER AMOUNTS POSSIBLE WITH THE
  STRONGER STORMS WHICH WILL AGGRAVATE THE ONGOING FLOODING 
  SITUATION.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  PERSIST. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...EDINA...HANNIBAL...MONROE CITY...PALMYRA...PARIS...SANTA
  FE...SHELBINA...CENTER...CLARENCE...COLONY...EMDEN...EWING...
  GRANVILLE...GREENSBURG...KNOX CITY...LA BELLE...LEWISTOWN...
  MADISON...MAUD...MAYWOOD...NEW LONDON...PERRY...PHILADELPHIA...
  PLEVNA...RENSSELAER...SHELBYVILLE...SPAULDING...STEFFENVILLE AND
  WARREN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4029 9195 4026 9194 4025 9150 4008 9152
      3993 9145 3987 9145 3977 9142 3960 9122
      3946 9147 3932 9145 3935 9231 3995 9229
      3995 9234 4031 9234

$$

BYRD
1 follow-up statement
949 
WGUS73 KLSX 210812
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 AM CDT WED JUL 21 2010

MOC103-111-127-137-173-205-210824-
/O.CAN.KLSX.FF.W.0065.000000T0000Z-100721T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE MO-RALLS MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO-
312 AM CDT WED JUL 21 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR KNOX...LEWIS...
SHELBY...MARION...RALLS AND MONROE COUNTIES IS CANCELLED...

AN AREAL FLOOD WARNING WILL REPLACE THIS FLASH FLOOD WARNING. 
FLOODING IS STILL OCCURRING ALONG MANY OF THE RIVERS ACROSS 
NORTHEAST MISSOURI...BUT THE THREAT OF FLASH FLOODING HAS ENDED.

NUMEROUS ROAD CLOSURES CONTINUE NEAR THESE RIVERS. REMEMBER TO NEVER 
DRIVE INTO WATER COVERING A ROAD. TURN AROUND...DON'T DROWN. 

LAT...LON 4029 9195 4026 9194 4025 9150 4008 9152
      3993 9145 3987 9145 3977 9142 3960 9122
      3946 9147 3932 9145 3935 9231 3995 9229
      3995 9234 4031 9234

$$

CVKING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 6:38 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 20, 6:38 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT TUE JUL 20 2010

.DISCUSSION...
/415 PM CDT TUE JUL 20 2010/

PRIMARY CONCERNS FOR THIS FORECAST ARE POPS/HEAVY RAIN POTENTIAL.
SYNOPTIC SITUATION HAS CHANGED LITTLE OVER THE PAST 24 HOURS.  VERY
MOIST AND UNSTABLE ATMOSPHERE LIES OVER THE AREA...WEAKLY CAPPED BY
WARM AIR IN THE MID LEVELS.  SHORTWAVE MOVING EAST FROM THE GREAT
PLAINS INTO NORTHWEST MISSOURI IS ALREADY KICKING OFF
CONVECTION...AND THIS WAVE COMBINED WITH THE SYNOPTIC Q-STATIONARY
FRONT DRAPED OVER NORTHERN MISSOURI...WARM ADVECTION AT 850MB...AND
THE VERY UNSTABLE AIRMASS OVERHEAD WILL COMBINE TO MAKE ANOTHER WET
NIGHT TONIGHT.  UNFORTUNATELY IT LOOKS LIKE THE BEST CHANCE FOR
HEAVY RAIN WILL CONTINUE TO BE IN NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS BETWEEN 03Z AND 10Z...RIGHT IN THE SPOT WHERE THE
HEAVIEST RAIN HIT LAST NIGHT.  ISOLATED 2-4 INCH AMOUNTS ARE
POSSIBLE.  THIS AMOUNT OF RAIN ON ALREADY SATURATED GROUND...WHERE
FLOODING IS ALREADY OCCURRING...COULD BE VERY SERIOUS.

MCS WILL LIKELY MOVE SOUTHEAST AGAIN OVERNIGHT.  WITH THE AMOUNT OF
INSTABILITY...35000+ J/KG...AND FAVORABLE SHEAR...THINK WE'LL BE
LOOKING AT ANOTHER SEVERE MCS. FURTHER SOUTH...THINK ISOLATED TO
WIDELY SCATTERED STORMS ARE POSSIBLE IN THE LATE AFTERNOON AND
EVENING HOURS AS WE REALIZE MAX HEATING.  ANY STORM THAT FORMS COULD
ALSO PRODUCE ISOLATED SEVERE WEATHER AND LOCALLY HEAVY RAIN.  ANY
ISOLATED STORMS SOUTH OF THE MAIN MCS WILL LIKELY WEAKEN DURING THE
EVENING.

WITH CONVECTION MOVING THROUGH THE AREA YET AGAIN TONIGHT...DECIDED
TO GO A BIT BELOW GUIDANCE FOR TEMPERATURES ON WEDNESDAY AND NOT
ISSUE A NEW HEAT ADVISORY.  THAT BEING SAID...IF WE CLEAR OUT EARLY
ENOUGH IN THE DAY...IT'S CERTAINLY POSSIBLE THAT WE'LL KISS 105 HEAT
INDEX ACROSS THE AREA.  THINK THE GOOD NEWS WILL BE THAT THE
POTENTIAL AXIS FOR HEAVY RAIN WILL BEGIN MOVING NORTHWARD AS THE
UPPER LEVEL RIDGE RETROGRADES SLIGHTLY NORTHWEST AND THE SURFACE
SYNOPTIC BOUNDARY MOVES NORTH INTO IOWA AND NORTHERN ILLINOIS.  THE
BAD NEWS IS THAT WE'LL BE BACK SQUARELY INTO THE HEAT AS THE 850MB
THERMAL RIDGE BUILDS OVERHEAD.  THIS WILL ESPECIALLY BE TRUE ON
THURSDAY WHERE GFS AND NAM ARE FORECAST 22-24C DURING THE
AFTERNOON.  THINK A HEAT ADVISORY WILL BE NEEDED FOR
THURSDAY...POSSIBLY FRIDAY AS WELL.

ECMWF AND GFS ARE IN DECENT AGREEMENT THAT COLD FRONT WILL COME
THROUGH SATURDAY SO HAVE INTRODUCED CHANCE POPS FOR THIS PACKAGE.
SOMEWHAT COOLER AND DRIER AIR IS PROGGED TO SEEP INTO THE AREA
BEHIND THE FRONT AND POTENTIALLY STICK AROUND INTO EARLY NEXT WEEK.

CARNEY

&&

.AVIATION...
/638 PM CDT TUE JUL 20 2010/

WX APPEARS IT WILL BE DRIVEN BY FOUR EVENTS OVER THE NEXT DAY OR
SO. THE FIRST EVENT IS A CONVERGENCE BDRY THAT IS SAGGING INTO THE
FAR NRN PART OF STL METRO AND EXTENDS NWD TOWARDS KUIN. ANTICIPATE
THAT THIS WILL WEAKEN AND DISSIPATE JUST AFTER SS...BUT HAVE VCSH
IN FOR STL METRO TERMINALS FOR AN HOUR OR TWO. A LARGER EVENT IS
CURRENTLY ONGOING OVER WRN MO. IT APPEARS THAT MUCH OF THIS WILL
PUSH INTO SWRN MO...SOME DEVELOPMENT SHOULD ALSO OCCUR IN CNTRL
MO...ENOUGH TO WARRANT MENTION OF SHRA/TSRA IN FOR KCOU THIS
EVENING AND THEN WE EXPECT A RE-FOCUSING OF THE MCS ACTIVITY
FARTHER N WHICH WILL THEN DRIVE THRU MUCH OF THE NRN FA LATER
TONIGHT AND EARLY WED MRNG...AND COULD ALSO CONTAIN GUSTY WINDS.
FINALLY...SCT TSRA PSBL WITH A RECOVERY OF INSTABILITY LATE WED
AFTN AND EARLY EVNG. KEPT MUCH OF THE PREVAILING WX VFR...BUT DID
CITE A THREAT FOR PROLONGED MVFR CIGS AT KUIN WHERE FRONT WILL
SETTLE INVOF THAT REGION LATER TONIGHT. MUCH OF THE PCPN MENTIONED
WAS SHRA UNTIL WE GET A BETTER HANDLE ON TIMING AND MODE.
OTHERWISE...LOOK FOR PERSISTENT S-SW SFC WNDS AOB 10KTS THRU THE
VALID TAF PERIOD FOR AREAS S OF THE FRONT.

SPECIFICS FOR KSTL...BELIEVE THE SECOND EVENT CURRENTLY ONGOING
OVER WRN MO WILL MISS THIS TERMINAL...WITH A GREATER THREAT FOR
PCPN LATE TONIGHT WITH A RE-ORGANIZATION OF TSRA A BIT FARTHER N
WHICH SHOULD DRIVE EWD. THERE IS MUCH UNCERTAINTY IN SPECIFICS...
HOWEVER...AND SO PCPN IS LARGELY HANDLED THRU SHRA ATTM UNTIL WE
INCREASE IN CONFIDENCE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU
     MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY
     MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 20, 4:03 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT TUE JUL 20 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211230-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
403 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. HEAVY RAIN AND FLASH FLOODING
ARE POSSIBLE...ESPECIALLY ACROSS PARTS OF NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS WHERE HEAVY RAIN FELL ON MONDAY NIGHT. SOME
OF THE STORMS MAY ALSO PRODUCE SEVERE WEATHER. THE PRIMARY THREAT
WILL BE DAMAGING WINDS. LARGE HAIL IS ALSO A POSSIBILITY.

MODERATE TO MAJOR FLOODING IS EITHER OCCURRING OR IS FORECAST
WITHIN THE NEXT 24 HOURS ALONG SEVERAL RIVER BASINS. PLEASE SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE
AREA ON THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY ACROSS
PARTS OF THE AREA.

HIGH LEVELS OF HEAT AND HUMIDITY ARE LIKELY THROUGH
SATURDAY...WITH HEAT INDEX VALUES POTENTIALLY CLIMBING TO AROUND
100 DEGREES OR HIGHER DURING THE AFTERNOON AND EARLY EVENING
HOURS.

MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG SEVERAL
RIVER BASINS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Jul 20, 8:57 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     11 SE CENTRALIA         39.10N  91.99W
07/20/2010  E40 MPH          AUDRAIN            MO   TRAINED SPOTTER

&&

MILLER
Special weather statement, Jul 20, 9:15 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT TUE JUL 20 2010

MOZ050>052-059-060-062-210300-
CALLAWAY MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-WARREN
MO-
915 PM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...MONTGOMERY...
NORTHEASTERN CALLAWAY...WARREN...GASCONADE AND NORTHWESTERN FRANKLIN
COUNTIES UNTIL 1000 PM CDT...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARTINSBURG TO
CHAMOIS...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WELLSVILLE...
  MONTGOMERY CITY...
  HERMANN...
  NEW HAVEN...
  WARRENTON...
  WRIGHT CITY...
  MINEOLA...
  BIG SPRING...
  NEW FLORENCE...
  BUELL...
  BELLFLOWER...
  JONESBURG...
  TRELOAR...
  HAWK POINT...
  TRUESDALE...
  MARTHASVILLE...
  DAVIS...
  GASCONADE...
  AMERICUS...
  DANVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Jul 20, 9:24 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND GST     AUXVASSE                39.02N  91.89W
07/20/2010  E50 MPH          CALLAWAY           MO   PUBLIC

            PASSED ON THROUGH THE CALLAWAY COUNTY SHERIFFS OFFICE

&&

TES
Local storm report, Jul 20, 9:29 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     AUXVASSE                39.02N  91.89W
07/20/2010  E50 MPH          CALLAWAY           MO   PUBLIC

            PASSED ON THROUGH THE CALLAWAY COUNTY SHERIFFS OFFICE

&&

CORRECTED EVENT TIME

TES
Local storm report, Jul 20, 9:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     FLASH FLOOD      EDINA                   40.17N  92.18W
07/20/2010                   KNOX               MO   LAW ENFORCEMENT

            STILL A NUMBER OF ROADS CLOSED...MODOT WEBSITE SHOWS
            SOME CLOSED ROADS AS WELL.

&&

BYRD
Special weather statement, Jul 20, 10:03 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 PM CDT TUE JUL 20 2010

MOZ059-062-072-073-210345-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-WASHINGTON MO-
1003 PM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHERN FRANKLIN...
NORTHERN CRAWFORD AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 1045 PM
CDT...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
ROSEBUD TO ST. JAMES...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CUBA...
  STEELVILLE...
  BOURBON...
  SULLIVAN...
  ST. CLAIR...
  ANTHONIES MILL...
  LEASBURG...
  PARKWAY...
  LONEDELL...
  RICHWOODS...
  JAPAN...
  ST. CLOUD...
  STANTON...
  PINEY PARK...
  LATTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:35 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau40 min
Jul 20, 9:39 PM CDTRiver Flood WarningLSXCallaway, Cole72 hr
Jul 20, 9:39 PM CDTRiver Flood WarningLSXCallaway, Osage8 days
Jul 20, 9:39 PM CDTRiver Flood WarningLSXGasconade, Montgomery8 days
Jul 20, 9:39 PM CDTRiver Flood WarningLSXGasconade, Montgomery7 days
Jul 21, 3:14 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby9 hr
Jul 21, 11:55 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby7 hr
Jul 21, 3:39 PM CDTHeat AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more3 days
Jul 21, 5:58 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Jul 21, 6:23 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.